# SDR AALA2018121307004

- Difficulty date: December 6, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 18,792 hours, 7,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY INTERCOSTAL WAS FOUND CRACKED AT BS 312 - 328, LBL 46.  REPLACED THE INTERCOSTAL IAW RD 51-00-05-01, AND DRAWING 141A5400.
